# SDR 9JLA2014030703590

- Difficulty date: February 14, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N560HN
- Make and model: Cessna 560XL
- Aircraft serial: 5605015
- Aircraft time: 2,929 hours, 2,339 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 1421851100
- Part serial: 1135
- Condition: Failed
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT IN FLIGHT AT FL270 AN ATT & HDG FAIL INDICATION WAS DISPLAYED ON THE PILOTS PFD.  FMS HAS AHRS NR 1 INPUT FAIL, AHRS HDG FAIL DISPLAYED AS MSG.  REPLACED THE NR 1 AHRS COMPUTER & INSTALLED A REPAIRED UNIT.
